yes, i get them and alot of other people do that have anxiety and depression. is it just a very short zappy feeling? did you have these before taking the meds? i'm on meds too but still get them. take care. remar
Thanks, remar. I couldn't seem to find anyone that had them unless they were actually in withdrawal. Yes, it is a short zappy feeling followed by a brief wav of dizziness. It actually feels like a short burst of electricity just went through my head and it lasts about 3 seconds. After several of them, I usually end up with a headache.
Thanks so much for responding.
your welcome. i've seen other people comment here about the brain zaps even while on meds. maybe it has something to do with how our brains are wired a little different, meaning the depression and anxiety. i get headaches too . it happens after the brain zappy things or when i'm really anxious. hopefully they'll figure it out one day. take care. remar
YES! That's the reason why I had to stop taking them...
I hate it that I may need to stop taking the Lexapro because it has done me a lot of good. I haven't had the other problems I've seen others report with Lexapro (or other SSRI's) such as neglecting responsibilities and no longer caring about the ramifications of letting things slide, indifference, etc. Before taking it, I was anxious about everything and would obsess on areas of my life that bothered me. I was also very sensitive to people's comments and would worry about inconsequential things. I also was depressed most of the time.
Since starting on Lexpro, things don't get to me like that anymore. I'm actually doing better at work and in my personal relationships because I'm not as sensitive and I don't stress out obsessing over every little detail. I'm no longer depressed either and feel a lot better about myself.
Except for the brain zaps (and I don't know how serious those are), I've had little to no side effects from Lexapro and it has improved my life significantly.
I get the zaps pretty bad after being anxious for a few days. They are just how bzimm explained, a short zap followed by brief dizziness. I don't know what they are, what causes them, etc., but they are totally anxiety related, whether on meds or not but I do know that people withdrawing have them more! My brother had them bad while withdrawing from Zoloft. I get them and I don't take meds, haven't for any lenght of time and haven't even had a Xanax since last December. I do notice they come on after being very anxious or hypervigilant to my symptoms or when concentrating too hard on a symptom.